Alert archive / Iowa / Flash Flood Watches in 2015

Flash Flood Watch 7, NWS Des Moines, IA

August 18, 201513 counties in Iowa

NWS Des Moines, IA issued this flash flood watch at Aug 18, 2015, 4:06 AM CDT for 13 counties in Iowa. It took effect at Aug 18, 2015, 7:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2015, 4:06 AM CDT (09:06 UTC)
In effect from
Aug 18, 2015, 7:00 AM CDT
Expired
Aug 18, 2015, 12:55 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Flood severity
None

Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Emmet County, IA, Hancock County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Webster County, IA, Winnebago County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 127 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WGUS63 KDMX 180906
FFADMX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE DES MOINES IA
406 AM CDT TUE AUG 18 2015

...HEAVY RAINFALL IS EXPECTED TODAY OVER NORTHWEST INTO NORTH
CENTRAL IOWA...

.LOW PRESSURE LIFTING ACROSS IOWA INTO MINNESOTA TODAY WILL
INCREASE THUNDERSTORM COVERAGE AND INTENSITY BY LATE THIS MORNING
THROUGH THE AFTERNOON. HEAVY RAINFALL IS EXPECTED WITH THE
STRONGER STORMS AND MAY LEAD TO FLASH FLOODING.

IAZ004>006-015-016-023>025-033>035-044-045-181715-
/O.NEW.KDMX.FF.A.0007.150818T1200Z-150819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-
WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...EMMETSBURG...GARNER...BRITT...KANAWHA...POCAHONTAS...
LAURENS...ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...
CLARION...BELMOND...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...DENISON...CARROLL
406 AM CDT TUE AUG 18 2015

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IOWA...NORTH CENTRAL 
  IOWA...NORTHWEST IOWA AND WEST CENTRAL IOWA...INCLUDING THE 
  FOLLOWING IN CENTRAL ...IOWA...WEBSTER. IN NORTH CENTRAL 
  IOWA...HANCOCK...HUMBOLDT...KOSSUTH...WINNEBAGO AND WRIGHT. IN 
  NORTHWEST IOWA...EMMET...PALO ALTO AND POCAHONTAS. IN WEST 
  CENTRAL IOWA...CALHOUN...CARROLL...CRAWFORD AND SAC. 

* FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING

* THUNDERSTORMS WILL BECOME WIDESPREAD ACROSS CENTRAL IOWA BY LATE
  MORNING AND PERSIST THROUGH THE AFTERNOON. HEAVY RAINFALL IS
  LIKELY WITH THE STRONGER STORMS AND WILL FALL OVER NORTHWEST
  IOWA WHERE RECENT HEAVY RAINFALL HAD OCCURRED.

* THE EXPECTATION OF ADDITIONAL HEAVY RAINFALL TODAY COULD LEAD TO
  FLASH FLOODING FROM RAPID RISES ON SMALL STREAMS AND CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FAB
2 follow-up statements
641 
WGUS63 KDMX 181628
FFADMX

FLOOD WATCH
NATIONAL WEATHER SERVICE DES MOINES IA
1128 AM CDT TUE AUG 18 2015

...MODERATE RAIN THROUGH THE EARLY AFTERNOON...

.THE THREAT FOR FLASH FLOODING IS DIMINISHING HOWEVER MODERATE
RAINFALL CONTINUES TO FALL OVER AREAS THAT RECENTLY RECEIVED HEAVY
RAIN.

IAZ004>006-015-016-023>025-033>035-044-045-190000-
/O.CON.KDMX.FF.A.0007.000000T0000Z-150819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-
WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...EMMETSBURG...GARNER...BRITT...KANAWHA...POCAHONTAS...
LAURENS...ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...
CLARION...BELMOND...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...DENISON...CARROLL
1128 AM CDT TUE AUG 18 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL IOWA...NORTH CENTRAL IOWA...NORTHWEST IOWA 
  AND WEST CENTRAL IOWA...INCLUDING THE FOLLOWING IN CENTRAL ...
  IOWA...WEBSTER. IN NORTH CENTRAL IOWA...HANCOCK...HUMBOLDT... 
  KOSSUTH...WINNEBAGO AND WRIGHT. IN NORTHWEST IOWA...EMMET... 
  PALO ALTO AND POCAHONTAS. IN WEST CENTRAL IOWA...CALHOUN... 
  CARROLL...CRAWFORD AND SAC. 

* UNTIL 7 PM CDT THIS EVENING

* WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BECOME MORE ISOLATED
  TO SCATTERED THIS AFTERNOON WITH THE THREAT FOR HEAVY RAINFALL
  DIMINISHING THROUGH THAT TIME.

* ANY ADDITIONAL HEAVY RAINFALL TODAY COULD LEAD TO FLASH
  FLOODING FROM RAPID RISES ON SMALL STREAMS AND CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
896 
WGUS63 KDMX 181755
FFADMX

FLOOD WATCH
NATIONAL WEATHER SERVICE DES MOINES IA
1255 PM CDT TUE AUG 18 2015

...HEAVY RAIN THREAT HAS ENDED...

IAZ004>006-015-016-023>025-033>035-044-045-181900-
/O.CAN.KDMX.FF.A.0007.000000T0000Z-150819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-
WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...EMMETSBURG...GARNER...BRITT...KANAWHA...POCAHONTAS...
LAURENS...ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...
CLARION...BELMOND...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...DENISON...CARROLL
1255 PM CDT TUE AUG 18 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IOWA...NORTH
CENTRAL IOWA...NORTHWEST IOWA AND WEST CENTRAL IOWA HAS BEEN
CANCELLED. SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE
THIS AFTERNOON...HOWEVER THE THREAT FOR HEAVY RAINFALL HAS ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood watch went out at Aug 17, 11:48 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Aug 17, 11:48 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1148 PM CDT MON AUG 17 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM /TONIGHT/...
ISSUED AT 333 PM CDT MON AUG 17 2015

A VIGOROUS PV ANOMALY THAT HAS BEEN MOVING ACROSS SOUTHEAST
NEBRASKA TODAY HAS WEAKENED A BIT AND SHIFTED SLIGHTLY SOUTH.
THE PRECIPITATION ACROSS NORTHERN IOWA HAS BEEN SLOWLY DIMINISHING
THROUGHOUT THE DAY WITH THE FOCUS MORE OVER SOUTHEAST IOWA WHERE
THE REGION OF GREATER INSTABILITY EXISTS AND AHEAD OF AN OUTFLOW
BOUNDARY FROM THE OVERNIGHT CONVECTION. THERE IS THE POTENTIAL FOR
AN ISOLATED SEVERE STORM ACROSS THE SOUTHEAST THROUGH EARLY
EVENING AND THE POTENTIAL FOR A FEW LANDSPOUT FUNNELS DOES EXIST
GIVEN THE STAGNANT BOUNDARY AND GOOD LOW LEVEL CAPES.

THE OTHER AREA OF PRECIPITATION IS FOCUSED OVER SOUTHWEST IA AHEAD
OF THE PV ANOMALY. THIS AREA HAS BEEN HAVING DIFFICULTY SUSTAINING
THIS AFTERNOON AS THE UPPER DYNAMICS DECREASE. HAVE TRENDED DRIER
ACROSS THE NORTH FOR THROUGH THE EVENING WITH THE FOCUS REMAINING
OVER SOUTHERN IOWA. THE NEXT STRONG SHORTWAVE WILL BE MOVING INTO
SOUTH DAKOTA AND NEBRASKA AND SPREADING QG FORCING INTO WESTERN
IOWA LATE. MUCH OF THE NIGHT WILL BE DEVOID OF A LOW LEVEL JET
OR MOISTURE ADVECTION UNTIL LATE. THE LOW LEVEL JET WILL INCREASE
LATE AS THE UPPER SYSTEM APPROACHES AND THIS WILL BRING ANOTHER
PUSH OF GOOD MOISTURE ADVECTION LIFTING INTO WESTERN IOWA BY 12Z.
THIS WILL BRING INCREASING SHOWER AND THUNDERSTORMS CHANCES MAINLY
OVER WESTERN IOWA. NO SEVERE WEATHER OR HEAVY RAIN FALL IS
EXPECTED WITH THIS ACTIVITY.

.LONG TERM /TUESDAY THROUGH MONDAY/...
ISSUED AT 333 PM CDT MON AUG 17 2015

UPPER LEVEL WAVE CURRENTLY DIGGING INTO THE NORTHERN ROCKIES TO
CONTINUE TO DEEPEN AS IT PUSHES SOUTHEAST INTO SC SD BY MID-DAY
TUESDAY. AN ASSOCIATED SURFACE LOW BEGINNING TO DEVELOP IN ERN CO
WILL LIFT ENE TONIGHT INTO TUESDAY...AND BE CENTERED ACROSS NW
IOWA BY LATE TUESDAY AFTERNOON BEFORE LIFTING INTO MN TUESDAY
NIGHT. STRONG THETA-E ADVECTION WITH A WEAK WARM FRONT LIFTING
NORTH THROUGH THE STATE...SHOULD ALLOW FOR CONVECTION TO BE
ONGOING/OVERSPREAD MUCH OF THE NORTHERN CWA TUESDAY MORNING.
STRONGER VORT MAX ALOFT TO ROTATE AROUND THE UPPER LOW AND THROUGH
THE CWA LATER TUESDAY TO KICK OFF ANOTHER ROUND OF STORMS IN THE
AFTERNOON ACROSS THE WESTERN CWA TUESDAY AFTERNOON WITH A LINE OF
STORMS EXPECTED TO MOVE EASTWARD ACROSS THE CWA LATE TUESDAY
AFTERNOON INTO EARLY EVENING. ADDITIONAL DEVELOPMENT POSSIBLE INTO
THE TUESDAY EVENING AS THE COLD FRONT FINALLY MAKES ITS WAY
THROUGH THE CWA AS WELL...WITH LOW STRATUS EXPECTED TO FILL IN
BEHIND THE FRONT. AMOUNT OF SURFACE HEATING IS QUESTIONABLE GIVEN
THE CLOUD COVER AND PRECIP POSSIBLE THROUGH THE DAY...HOWEVER
STILL EXPECTING MUCAPE OF AROUND 1500-2000 J/KG BY TUESDAY
AFTERNOON WITH DECENT SHEAR. DEEP LAYER SHEAR MARGINAL FOR
SUPERCELLS...SO EXPECTING MORE OF A MULTICELLULAR EVENT. STORM
MOTIONS MAY BE PROGRESSIVE ENOUGH TO WARRANT HEAVY RAIN
ISSUES...HOWEVER WITH A FEW ROUNDS OF STORMS POSSIBLE AND PWAT
VALUES IN THE 1.5 TO 2 INCH RANGE AND HIGHER WARM CLOUD DEPTHS
HEAVY RAIN STILL A THREAT. THIS IS ESPECIALLY TRUE WITH SOME OF
THE HEAVIER RAINFALL POSSIBLE OVER THE SAME AREA THAT HAS ALREADY
HAD 5+ INCHES OF RAIN OVER THE PAST 24 HOURS. THEREFORE AN
ISOLATED FLASH FLOOD THREAT WILL BE POSSIBLE WITH SOME SATURATED
SOILS AND HIGH RAINFALL RATES EXPECTED. MUCH OF THE GUIDANCE
ACROSS THE CWA IS STILL IN THE 2.5 TO 3.5 INCH RANGE FOR 3 HOUR
FLASH FLOOD GUIDANCE OTHER THAN THE ISOLATED AREA THAT RECEIVED
THE HEAVY RAIN PREVIOUSLY. THEREFORE WILL REFRAIN FROM ISSUING A
HYDRO WATCH AT THIS TIME...BUT WILL NEED TO MONITOR FOR A POSSIBLE
HYDRO WATCH WITH SUBSEQUENT SHIFTS.

OTHERWISE STRONG COLD FRONT TO MOVE THROUGH WITH THE SYSTEM
TUESDAY NIGHT...WITH MUCH COOLER AIR IN PLACE FOR WEDNESDAY WITH
H85 TEMPS DROPPING TO AROUND +5C BEHIND THE FRONT. CLOUD COVER
POSSIBLE INTO WEDNESDAY ESPECIALLY A CU FIELD INTO THE AFTERNOON
HOURS WITH DEF ZONE MOISTURE AND WEAK LOW LEVEL INSTABILITY
SHOWERS POSSIBLE WEDNESDAY ACROSS THE NORTH. THEREFORE WITH
CAA...PRECIP AND CLOUD COVER TEMPS WILL HAVE TROUBLE WARMING TOO
MUCH. THEREFORE HAVE HIGHS ONLY IN THE LOW 60S NORTH...WITH AREAS
THAT COULD SEE A FEW MORE PEEKS OF SUN WARMING TO AROUND 70 ACROSS
THE SOUTH. HIGH PRESSURE TO BUILD INTO THE AREA FOR THURSDAY WITH
DRY CONDITIONS...AND FAIRLY DECENT RECOVERY IN TEMPS INTO FRIDAY
AND SATURDAY AS SOUTHERLY FLOW INCREASES AHEAD OF THE NEXT UPPER
WAVE TO DIG INTO THE CENTRAL US THIS WEEKEND. THIS WILL BRING
CHANCES FOR PRECIPITATION MAINLY SATURDAY INTO SATURDAY
NIGHT...WITH A LARGE AREA OF HIGH PRESSURE EXPECTED TO BUILD INTO
THE WESTERN AND CENTRAL US BENEATH A LARGE WESTERN US RIDGE FOR
EARLY NEXT WEEK. TEMPERATURES LOOK MORE SEASONAL FOR THE WEEKEND
INTO NEXT WEEK.

&&

.AVIATION...18/06Z
ISSUED AT 1147 PM CDT MON AUG 17 2015

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER WEST-
CENTRAL IOWA DURING THE OVERNIGHT HOURS AND SPREAD EAST-NORTHEAST
LIKELY AFFECTING FOD/MCW/DSM PRIOR TO NEXT TAF UPDATE. CIGS WILL
CONTINUE TO BOUNCE FROM IFR TO MVFR TO VFR DEPENDING ON IF SITE
RECEIVES RAIN...BUT HIGHER CONFIDENCE IN EXTENDED TIME FRAME OF
MVFR CIGS/VIS AND KEPT MENTION AS RAIN LOOKS TO SPREAD OVER MUCH
OF CENTRAL IOWA TOWARDS 12Z-14Z TUESDAY. THE MORE WIDESPREAD AND
HEAVIER RAIN BY MIDDAY INTO THE AFTERNOON WILL BRING THE BEST
POTENTIAL FOR IFR VIS AND CIGS. WINDS INCREASE AND SHIFT WEST-
NORTHWEST TUESDAY EVENING BEHIND THE COLD FRONT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DONAVON
LONG TERM...BEERENDS
AVIATION...PODRAZIK
Hazardous weather outlook, Aug 17, 11:49 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1149 PM CDT MON AUG 17 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-190500-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
1149 PM CDT MON AUG 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED NON-SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAIN
POSSIBLE EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED AGAIN TUESDAY INTO TUESDAY EVENING.
SOME STORMS MAY BE STRONG TO SEVERE. LARGE HAIL...DAMAGING
WINDS...AND AN ISOLATED TORNADO ARE ALL POSSIBLE. PERIODS OF
LOCALLY HEAVY RAINFALL ARE POSSIBLE. THIS COULD LEAD TO AN
ISOLATED FLASH FLOOD THREAT.

THUNDERSTORM CHANCES RETURN FRIDAY NIGHT INTO SUNDAY. AT THIS
TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY INTO TUESDAY EVENING.

In the hours before

Special weather statement, Aug 18, 12:36 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1236 AM CDT TUE AUG 18 2015

IAZ027-038-039-180630-
BLACK HAWK IA-BUTLER IA-GRUNDY IA-
1236 AM CDT TUE AUG 18 2015

...A STRONG THUNDERSTORM IS MOVING THROUGH PARKERSBURG...

AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PARKERSBURG...OR 13 MILES SOUTH OF ALLISON...MOVING SOUTHEAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

RAINFALL AMOUNTS UP TO ONE INCH WILL ALSO BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CEDAR FALLS...HUDSON...PARKERSBURG...REINBECK...DIKE...UNI-DOME AND
MCLEOD CENTER...NEW HARTFORD AND STOUT.

LAT...LON 4253 9288 4263 9278 4251 9241 4230 9257
TIME...MOT...LOC 0535Z 305DEG 16KT 4256 9276

BOKSA

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 12:36 AM CDTSpecial Weather StatementDMXGrundy54 min

Nearby

Flash Flood Watches in Iowa, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.